# SDR DALA2015042602980

- Difficulty date: April 25, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT +Y1162 BETWEEN FRAMES 67+15 TO 69.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472800.
